Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA note on Gröbner bases and Berlekamp’s algorithm
Author(s) Manuel A. Insua, Manuel Ladra
TypeArticle in Journal
AbstractIt will be shown that it is possible to factorize square-free polynomials over finite fields using Gröbner bases and a MAPLE implementation of this method will be described.
KeywordsGröbner bases, Finite fields, Factorization of polynomials, Berlekamp’s algorithm, Maple
ISSN0096-3003
URL http://www.sciencedirect.com/science/article/pii/S0096300307006467
LanguageEnglish
JournalApplied Mathematics and Computation
Volume196
Number1
Pages77 - 85
Year2008
Edition0
Translation No
Refereed No
Webmaster